Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 7, Issue 1, Pages 117-130

Some isometrical identities in the wave equation

Department of Mathematics, Faculty of Engineering, Gunma University, Kiryu 376, Japan

Received 30 April 1983

Copyright © 1984 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Saburou Saitoh, “One approach to some general integral transforms and its applications,” Integral Transforms and Special Functions, vol. 3, no. 1, pp. 49–84, 1995. View at Publisher · View at Google Scholar